# SDR ASAA2013091795998

- Difficulty date: September 17, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 13,734 hours, 4,146 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: Illuminated
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI,  FMC DISAGREE ANNUNCIATED IN CDU SCRATCH PAD.  ACFT GROUNDED.  QRH PROCEDURES WERE FOLLOWED TO SUCCESSFULLY RESET FMCS.
